# SDR MASA20201215092

- Difficulty date: November 28, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT IN STA FS 260 BETWEEN STRG 26LT TO 26RT.  CORRECTIVE ACTION: FLOOR SUPPORT IN STA FS 260 BETWEEN STRG 26LT TO 26RT WAS REPLACED, PER CRJ-900-SRM 51-42-20-001-001 AO1 PAR 6A.
